Uniform convergence and decay of Fournier series on compact nilmanifolds

Frederick Greenleaf, L Corwin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-7
JournalColloquium Mathematicum
Volume50/51
StatePublished - 1990

Cite this

Uniform convergence and decay of Fournier series on compact nilmanifolds. / Greenleaf, Frederick; Corwin, L.

In: Colloquium Mathematicum, Vol. 50/51, 1990, p. 1-7.

Research output: Contribution to journalArticle

Greenleaf, Frederick ; Corwin, L. / Uniform convergence and decay of Fournier series on compact nilmanifolds. In: Colloquium Mathematicum. 1990 ; Vol. 50/51. pp. 1-7.
@article{471617f3f94d4290a16aa56c004a5f97,
title = "Uniform convergence and decay of Fournier series on compact nilmanifolds",
author = "Frederick Greenleaf and L Corwin",
year = "1990",
language = "English (US)",
volume = "50/51",
pages = "1--7",
journal = "Colloquium Mathematicum",

}

TY - JOUR

T1 - Uniform convergence and decay of Fournier series on compact nilmanifolds

AU - Greenleaf, Frederick

AU - Corwin, L

PY - 1990

Y1 - 1990

M3 - Article

VL - 50/51

SP - 1

EP - 7

JO - Colloquium Mathematicum

JF - Colloquium Mathematicum

ER -